Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Odd primary homotopy decompositions of gauge groups

Stephen D Theriault

Algebraic & Geometric Topology 10 (2010) 535–564
Abstract

We construct p–local decompositions of certain gauge groups when p is an odd prime. Specifically, we decompose SU(n), Sp(n) and Spin(n)–gauge groups over simply connected 4–manifolds and U(n)–gauge groups over compact, orientable Riemann surfaces, given certain restrictions on n that depend on p.

Keywords
gauge group, $p$–local, decomposition
Mathematical Subject Classification 2000
Primary: 54C35, 55P35, 55R10
References
Publication
Received: 23 July 2009
Revised: 10 December 2009
Accepted: 24 December 2009
Published: 7 March 2010
Authors
Stephen D Theriault
Department of Mathematical Sciences
University of Aberdeen
Aberdeen AB24 3UE
United Kingdom
http://www.maths.abdn.ac.uk/~stephen/